JournalszaaVol. 26, No. 4pp. 467–471

Stochastic Comparison of Solutions of Stochastic Functional Differential Equations

  • Jiaowan Luo

    Guangzhou University, China
Stochastic Comparison of Solutions of Stochastic Functional Differential Equations cover
Download PDF

Abstract

A stochastic comparison of solutions of nonlinear stochastic functional differential equations with different drift and diffusion coefficients is obtained. Some known results are generalized.

Cite this article

Jiaowan Luo, Stochastic Comparison of Solutions of Stochastic Functional Differential Equations. Z. Anal. Anwend. 26 (2007), no. 4, pp. 467–471

DOI 10.4171/ZAA/1336